# SDR MASA97162

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31YV
- Make and model: Beech 1900D
- Aircraft serial: UE31
- Engine: Pwa PT6A67D
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 3031829
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

GUC/DEN - FLT 7555 - AFTER TAKEOFF, THE LEFT ENGINE TORQUE DROPPED TO 1,450 POUNDS.  THE AIRCAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE P3 LINE AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
